# SDR REXA2025020500146

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL RBL 9 BTW FS=349 TO FS=379 AT PAX CABIN  DUE TO EXCESIVE DAMAGE ON FLOOR SEAT RAIL RBL 9 BTW FS=349 TO FS=379 WAS REPLACED PER CRJ-900 SRM 53-21-49-101-001-A01, AMM 53-00-49-400-801-A12 AND AMM 53-00-49-000-801-A12
